# SDR HDNA202301050015

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N401RM
- Make and model: Snias AS350B3
- Aircraft serial: 3837
- Aircraft time: 6,618 hours, 16,149 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5600250
- Condition: Overheated
- Location: Evaporator
- Part time: 6,618 hours, 16,149 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW SMELLED FUMES FROM AIR CONDITIONING FORWARD EVAPORATOR FAN IN CRUISE FLIGHT.
